MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS TIRO; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS TIRO; ANESTHESIA UNITS
Model Number 8606000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported in an ufr that the anesthesia workstation suddenly shut-down automatic ventilation during a surgical procedure.As per report, the users bridged patient support with a manual resuscitation bag and introduced another anesthesia device then.As per report, the event did not lead to health consequences for the patient.It was further mentioned that the initially used device was restarted whereby normal function could be restored.
 
Additional Manufacturer Narrative
The ufr was the only information for this case; the hospital did not involve the local dräger s&s organization into any follow-up measures so far.The contact person named in the ufr could not provide further information beyond the aspect that the device is back in use.Dräger derives the following: the device responds to various conditions with a shut-down of automatic ventilation to protect the patient from potentially hazardous output, and this is not limited to component malfunction.For example, if pressure is applied to the patient's chest in a moment when the ventilator is applying a ventilation hub, this may lead to fast rise in airway pressure upon which the device interrupts ventilation.Depending on the duration of the condition the device may post a vent fail alarm.The reported aspect that the device was functional again after a restart would speak for a non-persisting error condition which is rather unlikely to cause by component malfunction.Finally, the triggering condition for the shut-down of automatic ventilation remains unknown due to lack of information.The device is almost 10 years old; status of repairs and preventive maintenance is not known.The risk associated to a failure of automatic ventilation is under control - the device has an integrated breathing bag by means of which the user can perform manual ventilation including dosage of anesthetic gas.For the case the error condition may recur, it is recommended to the hospital to have the device checked by the local dräger sales & service organization.

Brand Name
FABIUS TIRO
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23874787
Report Number9611500-2025-00712
Device Sequence Number17570873
Product Code BSZ
UDI-Device Identifier04048675041474
UDI-Public(01)04048675041474(11)160426(93)8606000-83
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042419
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8606000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown